| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that after an intraocular lens (iol) was implanted, the patient experienced unknown issue.The lens was exchanged for a different lens one month after initial implantation.The clinical reason for the explant was poor visual results.Additional information has been requested and received stating there was no patient harm and the prognosis was good.The patient was not hospitalized for the event.